Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 89, NWS Milwaukee, WI

October 25, 2017

NWS Milwaukee, WI issued this small craft advisory at Oct 25, 2017, 3:48 PM CDT. It took effect at Oct 26, 2017, 1:00 PM CDT. It was in force for 54 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2017, 3:48 PM CDT (20:48 UTC)
In effect from
Oct 26, 2017, 1:00 PM CDT
Expired
Oct 28, 2017, 7:00 PM CDT
In force
54 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

181 
WHUS73 KMKX 252048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT WED OCT 25 2017

...INCREASING SOUTHERLY WINDS THURSDAY AFTERNOON...

LMZ645-646-260500-
/O.NEW.KMKX.SC.Y.0089.171026T1800Z-171027T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 7 AM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO
7 AM CDT FRIDAY. 

* WINDS: 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY THURSDAY
  AFTERNOON, CONTINUING THROUGH THURSDAY NIGHT.

* WAVES: BUILDING TO 5 TO 7 FEET THURSDAY NIGHT, THEN SUBSIDING TO
  2 TO 4 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-260500-
/O.NEW.KMKX.SC.Y.0089.171026T1800Z-171027T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
348 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THURSDAY TO 1 PM CDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THURSDAY TO
1 PM CDT FRIDAY. 

* WINDS: 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY THURSDAY
  AFTERNOON, CONTINUING THROUGH THURSDAY NIGHT.

* WAVES: BUILDING TO 5 TO 7 FEET THURSDAY NIGHT, THEN SUBSIDING TO
  2 TO 4 FEET BY LATE FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
CRONCE

WWW.WEATHER.GOV/MKX
13 follow-up statements
698 
WHUS73 KMKX 260146
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
846 PM CDT WED OCT 25 2017

...INCREASING SOUTHERLY WINDS THURSDAY AFTERNOON...

LMZ645-646-261000-
/O.CON.KMKX.SC.Y.0089.171026T1800Z-171027T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
846 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
7 AM CDT FRIDAY...

* WINDS: 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY 
  THURSDAY AFTERNOON, CONTINUING THROUGH THURSDAY NIGHT. 

* WAVES: BUILDING TO 5 TO 7 FEET THURSDAY NIGHT, THEN SUBSIDING 
  TO 2 TO 4 FEET FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-261000-
/O.CON.KMKX.SC.Y.0089.171026T1800Z-171027T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
846 PM CDT WED OCT 25 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THURSDAY TO
1 PM CDT FRIDAY...

* WINDS: 10 TO 20 KNOTS WITH GUSTS TO AROUND 25 KNOTS BY 
  THURSDAY AFTERNOON, CONTINUING THROUGH THURSDAY NIGHT. 

* WAVES: BUILDING TO 5 TO 7 FEET THURSDAY NIGHT, THEN SUBSIDING 
  TO 2 TO 4 FEET BY LATE FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
606 
WHUS73 KMKX 260814
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CDT THU OCT 26 2017

...BREEZY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON...

LMZ645-646-261615-
/O.EXT.KMKX.SC.Y.0089.171026T1800Z-171027T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
1 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY. 

* WINDS: SOUTH TO SOUTHEAST TO 20 KNOTS THIS AFTERNOON AND TONIGHT
  WITH GUSTS OF 25 TO 30 KNOTS. WINDS SHIFTING TO BRISK WESTERLY
  EARLY FRIDAY MORNING AND CONTINUING INTO THE AFTERNOON. 
  
* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 6 FEET
  TONIGHT, THEN SUBSIDING TO 1 TO 3 FEET FRIDAY MORNING.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-261615-
/O.CON.KMKX.SC.Y.0089.171026T1800Z-171027T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
314 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST TO 20 KNOTS THIS AFTERNOON AND TONIGHT
  WITH GUSTS OF 25 TO 30 KNOTS. WINDS SHIFTING TO BRISK WESTERLY
  EARLY FRIDAY MORNING AND CONTINUING INTO THE AFTERNOON. 
  
* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND 5 TO 9 FEET 
  TONIGHT, THEN SUBSIDING TO 1 TO 3 FEET FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
600 
WHUS73 KMKX 261437
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
937 AM CDT THU OCT 26 2017

...BREEZY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON...

LMZ645-646-262245-
/O.CON.KMKX.SC.Y.0089.171026T1800Z-171027T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
937 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST TO 20 KNOTS THIS AFTERNOON AND 
  TONIGHT WITH GUSTS OF 25 TO 30 KNOTS. WINDS SHIFTING TO BRISK 
  WESTERLY EARLY FRIDAY MORNING AND CONTINUING INTO THE 
  AFTERNOON. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON AND 4 TO 6 FEET 
  TONIGHT, THEN SUBSIDING TO 1 TO 3 FEET FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-262245-
/O.CON.KMKX.SC.Y.0089.171026T1800Z-171027T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
937 AM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 1 PM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST TO 20 KNOTS THIS AFTERNOON AND 
  TONIGHT WITH GUSTS OF 25 TO 30 KNOTS. WINDS SHIFTING TO BRISK 
  WESTERLY EARLY FRIDAY MORNING AND CONTINUING INTO THE 
  AFTERNOON. 

* WAVES: BUILDING TO 3 TO 6 FEET THIS AFTERNOON AND 5 TO 9 FEET 
  TONIGHT, THEN SUBSIDING TO 1 TO 3 FEET FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
265 
WHUS73 KMKX 262046
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT THU OCT 26 2017

...BREEZY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON...

LMZ645-646-270500-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171027T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
346 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST TO 20 KNOTS WITH GUSTS OF 25 TO 30
  KNOTS WILL CONTINUE THIS EVENING. WINDS SHIFTING TO BRISK 
  WESTERLY EARLY FRIDAY MORNING AND CONTINUING INTO THE AFTERNOON.
  

* WAVES: 3 TO 5 FEET THIS AFTERNOON AND 4 TO 6 FEET TONIGHT, THEN
  SUBSIDING TO 1 TO 3 FEET FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-270500-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171027T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
346 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT FRIDAY...

* WINDS: SOUTH TO SOUTHEAST TO 20 KNOTS WITH GUSTS OF 25 TO 30
  KNOTS WILL CONTINUE THIS EVENING. WINDS SHIFTING TO BRISK
  WESTERLY EARLY FRIDAY MORNING AND CONTINUING INTO THE AFTERNOON.

* WAVES: 3 TO 6 FEET THIS AFTERNOON AND 5 TO 9 FEET TONIGHT, THEN
  SUBSIDING TO 1 TO 3 FEET FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
344 
WHUS73 KMKX 270159
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
859 PM CDT THU OCT 26 2017

...BREEZY SOUTH WINDS AND BUILDING WAVES THIS AFTERNOON...

LMZ645-646-271000-
/O.EXT.KMKX.SC.Y.0089.000000T0000Z-171028T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
859 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: SOUTHEAST TO SOUTH 10 TO 20 KNOTS, VEERING TO WEST 15 TO
  25 KNOTS EARLY FRIDAY MORNING AND CONTINUING INTO EARLY FRIDAY
  EVENING.  

* WAVES: 6 TO 8 FEET THIS EVENING, SUBSIDING TO 3 TO 4 FEET ON
  FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-271000-
/O.EXT.KMKX.SC.Y.0089.000000T0000Z-171028T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
859 PM CDT THU OCT 26 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT FRIDAY. 

* WINDS: SOUTHEAST TO SOUTH 10 TO 20 KNOTS, VEERING TO WEST 15 TO
  25 KNOTS EARLY FRIDAY MORNING AND CONTINUING INTO EARLY FRIDAY
  EVENING.  

* WAVES: 6 TO 8 FEET THIS EVENING, SUBSIDING TO 3 TO 4 FEET ON
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
522 
WHUS73 KMKX 270809
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
309 AM CDT FRI OCT 27 2017

...BRISK WESTERLY WINDS TODAY...

LMZ645-646-271615-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171028T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
309 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS THIS MORNING BACKING SOUTHWEST FOR
  THE AFTERNOON. WIND GUSTS UP TO 25 KNOTS. 

* WAVES: 3 TO 5 FEET EARLY THIS MORNING SUBSIDING TO 1 TO 3 FEET
  AFTER SUNRISE. 
  
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-271615-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171028T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
309 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST 15 TO 20 KNOTS THIS MORNING BACKING SOUTHWEST FOR
  THE AFTERNOON. WIND GUSTS UP TO 25 KNOTS. 

* WAVES: 3 TO 7 FEET EARLY THIS MORNING SUBSIDING TO 1 TO 3 FEET
  BY LATE MORNING. 
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
301 
WHUS73 KMKX 271410
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 AM CDT FRI OCT 27 2017

...BRISK WESTERLY WINDS TODAY...

LMZ645-646-272215-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171028T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST 15 TO 25 KNOTS BACKING SOUTHWEST FOR THE AFTERNOON.
 
* WAVES: 3 TO 5 FEET...HIGHEST TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-272215-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171028T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
910 AM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST 15 TO 25 KNOTS BACKING SOUTHWEST.
 
* WAVES: 3 TO 5 FEET...HIGHEST TOWARDS OPEN WATERS. 
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
583 
WHUS73 KMKX 272011
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT FRI OCT 27 2017

...BRISK SOUTHWEST WINDS SHIFT NORTHWEST SATURDAY...

LMZ645-646-280415-
/O.EXT.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
311 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
SATURDAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS SHIFTING NORTHWEST 
  SATURDAY.

* WAVES: 2 TO 4 FEET...HIGHEST TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-280415-
/O.EXT.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
311 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
SATURDAY. 

* WINDS: SOUTHWEST 15 TO 25 KNOTS SHIFTING NORTHWEST SATURDAY.

* WAVES: 3 TO 5 FEET...HIGHEST TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
800 
WHUS73 KMKX 280139
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
839 PM CDT FRI OCT 27 2017

...BRISK SOUTHWEST WINDS BECOME NORTHWEST SATURDAY...

LMZ645-646-280945-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
839 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  WILL BECOME NORTHWEST SATURDAY MORNING. 

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET ON
  SATURDAY...HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-280945-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
839 PM CDT FRI OCT 27 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
SATURDAY...

* WINDS: SOUTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25
  KNOTS...BECOMING NORTHWEST SATURDAY MORNING. 

* WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET ON
  SATURDAY...HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
859 
WHUS73 KMKX 280754
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 AM CDT SAT OCT 28 2017

...BRISK NORTHWEST WINDS TODAY...

LMZ645-646-281600-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
254 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
  BECOME NORTHWEST THIS MORNING. 

* WAVES: 1 TO 3 FEET... HIGHEST WAVES TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-281600-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
254 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: WEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WILL
  BECOME NORTHWEST THIS MORNING. 

* WAVES: 1 TO 3 FEET... HIGHEST WAVES TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
130 
WHUS73 KMKX 281443
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
943 AM CDT SAT OCT 28 2017

...BRISK NORTHWEST WINDS TODAY...

LMZ645-646-282245-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
943 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 1 TO 3 FEET... HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-282245-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
943 AM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 1 TO 3 FEET... HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
318 
WHUS73 KMKX 281956
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
256 PM CDT SAT OCT 28 2017

...BRISK NORTHWEST WINDS THIS AFTERNOON...

LMZ645-646-290000-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
256 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET... HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-290000-
/O.CON.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
256 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHWEST WINDS 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 1 TO 3 FEET... HIGHEST WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
584 
WHUS73 KMKX 282359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT SAT OCT 28 2017

...NORTHWEST WINDS WILL CONTINUE TO WEAKEN THIS EVENING...

LMZ645-646-290100-
/O.EXP.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
659 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

$$

LMZ643-644-290100-
/O.EXP.KMKX.SC.Y.0089.000000T0000Z-171029T0000Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
659 PM CDT SAT OCT 28 2017

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 3:41 PM CDT, 7 minutes earlier.

Area forecast discussion, Oct 25, 3:41 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
341 PM CDT Wed Oct 25 2017

.SHORT TERM...

Tonight and Thursday...

The mid level clouds cleared out quickly this afternoon. Clear
skies and light winds this evening will allow for temperatures to
drop quickly. Low temps should be in the mid 30s, sufficient for
some frost to form. Better chance for frost will be east of
Madison. A frost advisory is in effect for all of south central
and southeast WI.

The concern that could inhibit frost is the area of high clouds
that is streaming into the Upper Midwest. These should thin out as
they get into southern WI overnight, but will play a small role
in our temperatures. In addition, southerly winds will be
increasing late tonight as low pressure strengthens in the
Northern Plains.

Increasing southeast winds on Thursday will help temperatures
rise into the mid to upper 50s.

Thursday night through Saturday night...Forecast confidence
medium.

A large upper trough will dig swd from Canada into the Upper MS
River Valley and WI for Thu nt-Fri. Occlusion will take place over
central WI. The occluded system will then slowly move newd from
Fri nt-Sat nt. Much of the rain will remain to the north and west
of the CWA as a dry slot will move into the region Thu nt-Fri.
Areas of light rain and possibly light snow will still occur at
times through this entire period. Cool temps will prevail.

.LONG TERM...Sunday through Wednesday...Forecast confidence
medium.

A weak ridge of high pressure will prevail on Sun in the wake of
the occluded system. Afterward, a series of upper troughs within
nw flow aloft will maintain polar air over the region through Tue.
A warm air advection pattern may then develop on Wed.

&&

.AVIATION(21Z TAFS)...

VFR conditions will continue through the period. High clouds are
expected late tonight. Rain chances will hold off until Thursday
night.

&&

.MARINE...A Small Craft Advisory is in effect for Thursday afternoon
into early Friday afternoon. Breezy south to southeast winds and
high waves are likely Thursday afternoon and night with the winds
shifting to brisk westerly early Friday morning.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Frost Advisory from 1 AM to 8 AM CDT Thursday for WIZ046-047-051-
     052-056>060-062>072.

LM...Small Craft Advisory from 1 PM Thursday to 7 AM CDT Friday for
     LMZ645-646.

     Small Craft Advisory from 1 PM Thursday to 1 PM CDT Friday for
     LMZ643-644.

&&

Tonight/Thursday and Aviation/Marine...Cronce
Thursday Night through Wednesday...Gehring
Hazardous weather outlook, Oct 25, 3:30 PM CDT, 18 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
330 PM CDT Wed Oct 25 2017

WIZ046-047-051-052-056>060-062>072-262030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
330 PM CDT Wed Oct 25 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Tonight

A Frost Advisory is in effect later tonight for all of southern
Wisconsin. Lows in the lower to middle 30s will bring frost.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Near freezing temperatures are likely each night starting Saturday
night into next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-262030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
330 PM CDT Wed Oct 25 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A Small Craft Advisory is in effect for Thursday afternoon into
early Friday afternoon. Breezy south to southeast winds and high
waves are likely Thursday afternoon and night with the winds
shifting to brisk westerly early Friday morning.

Brisk westerly winds may then develop for Monday and Tuesday after
the passage of a cold front. A Small Craft Advisory may be needed
for this two day period.

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 24, 9:05 PM CDTSmall Craft AdvisoryMKX7 hr
Oct 25, 3:08 AM CDTFrost AdvisoryMKXColumbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more29 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.